# SDR MWEA98742

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113313
- Condition: Fell Off
- Location: Door Galley
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY GALLEY SLIDE FELL OFF.  MTC REPAIRED LOOSE RIVET AND REATTACHED GALLEY SLIDE COVER.
